Nicotine Patches — Could It Worsen Tinnitus Due to Constricting Blood Vessels?

Discussion in 'Support' started by Nathan, Nov 2, 2019.

    1. Nathan
      Musical

      Nathan Member

      Location:
      Indianapolis, Indiana, USA
      Tinnitus Since:
      06/23/2018
      Cause of Tinnitus:
      Loud Music, Concert, Bad Luck
      Lately, I've been using nicotine patches to help with my ADHD. I've read that nicotine can worsen tinnitus and hearing due to constricted blood vessels, but I haven't noticed any worsening symptoms since I began using them. I'm only using a quarter to half a patch, which is 7 to 14 mg a day. In the evening, I'll drink coconut water for the potassium, which helps increase blood flow.

      Any tips would be appreciated as always. :)
       
    2. mrbrightside614

      mrbrightside614 Member

      Tinnitus Since:
      July 2019
      Cause of Tinnitus:
      unknown; acoustic trauma/hyperacusis/sshl
      It palpably robbed my ear of blood flow which was bad for my hyperacusis, and possibly tinnitus. I’ve been exercising intensely since I’ve been medically cleared, and using a Juul when needed. No effect on the tinnitus and good for stress, just don’t hit it constantly. Just for cravings.
       

Share This Page

Loading...